CN EN

ZHOU Junling

Professional title:Professor

Office No.:010-51685466

Email:jlzhou@bjtu.edu.cn

Education

1990—1994, BMath, Hebei Normal University;

1994—1997, MSc, Beijing Pollytechnic University;

2002—2006, PhD, Beijing Jiaotong University; Title of PhD dissertation: Large sets of combinatorial designs; Supervisor: Yanxun Chang.

Professional Experience

I am a Professor in the School of Science at Beijing Jiaotong University. I received my BMath degree from Hebei Normal University in 1994; an MSc from Beijing Polytechnic University in 1997; and my PhD from Beijing Jiaotong University in 2006. I joined Beijing Jiaotong University (Department of Mathetmatics) in 1997. My current research concentrates on Discrete Mathematics, Combinatorial Designs, and the areas in which Combinatorics, Coding Theory and Information Science interact in an elegant way. I am holding an NSFC research project entitled “Designs over Finite Fields” and I held two NSFC projects before this with titles “Mutually disjoint block designs” (2016-2019) and “Large Sets of Triple Systems with Special Properties” (2014-2015). 

Research Field

My current research concentrates on Discrete Mathematics, Combinatorial Designs, and the areas in which Combinatorics, Coding Theory and Information Science interact in an elegant way. The main direction lies in combinatorial design theory and its applications in computer science: erasure correction, error correction, combinatorial cryptography, and so on. 

Projects

  1. 2022—2025: NSFC project “Designs over Finite Fields”
  2. 2020—2023: NSFC project “Subspace Coding and Related Problems”
  3. 2016-2019: NSFC project “Mutually disjoint block designs”
  4. 2015-2019: NSFC project “Combinatorial Theory and Methods for Information Science”
  5. 2012-2014: NSFC project “Large Sets of Triple Systems with Special Properties”

 

Teaching Courses

Calculus, Linear Algebra, Combinatorial Mathematics, Block designs.

Paper

  1. J. Zhou, Y. Chang and L. Ji, The spectrum for large sets of pure Mendelsohn triple systems,Discrete Mathematics, 308 (2008), 1850-1863. (2008-5)
  2. J. Zhou, Y. Chang and L. Ji, The spectrum for large sets of pure directed triple systems, Science in China (A), 49 (2006), 1103-1127. (2006-8)
  3. J. Zhou and Y. Chang, Tripling construction for large sets of resolvable directed triple systems, Acta Mathematica Sinica, 22 (2006), 311-318. (2006-1)
  4. J. Zhou and Y. Chang, Product constructions for large sets of resolvable MTSs and DTSs, Australasian J. Combinatorics, 33 (2005), 47-56. (2005-10)
  5. J. Zhou, Recursive constructions for large sets of resolvable hybrid triple systems, Australasian J. Combinatorics, 36 (2006), 113-122. (2006-10)
  6. B. Fan, J. Zhou and Y. Chang, Large Sets of Pure Mendelsohn Triple Systems with Index入, Acta Mathematica Applicate Sinica, (5) 31 (2008), 953-960.
  7. Junling Zhou, Yanxun Chang,Existence of good large sets of Steiner triple systems,Discrete Mathematics 309 (2009) 3930-3935. Volume 309, Issue 12, 28 June 2009, Pages 3930–3935
  8. J. Lei, C. Fan, J. Zhou, Self-converse Large Sets of Pure Mendelsohn Triple Systems, Acta Mathematica Sinica, English Series, Oct., 2009, Vol. 25, No. 10, pp. 1665–1680.
  9. J. Zhou and Y. Chang, New results on large sets of Kirkman triple systems, Des. Codes Cryptogr. 55 (2010), 1–7.
  10. B. Fan and J. Zhou, Large sets of pure directed triple system with index lambda,  Acta Mathematica Sinica, English Series, 26 (2010), 1899-1914.
  11. Y. Chang, Y. M. Chee and J. Zhou, A pair of disjoint 3-GDDs of type g^t u^1, Des. Codes Cryptogr. (1) 60 (2011), 37-62. DOI 10.1007/s10623-010-9415-7. 
  12. J. Zhou, Y. Chang and Z. Tian, Large sets of resolvable idempotent Latin quares, Discrete Mathematics, 311 (2011) 24–31 Volume 311, Issue 1, 6 January 2011, Pages 24–31
  13. J. Zhou, Y. Chang, P3BD-closed sets, J. Combin. Designs. 19 (2011) 407–421
  14. Y. Chang, Fan Yang and J. Zhou, The existence spectrum for (3, lambda)-GDDs of type g^t u^1, Discrete Mathematics 312 (2012) 341–350
  15. Yanxun Chang, Giovanni Lo Faro, Antoinette Tripodi, Junling Zhou, Overlarge sets of resolvable idempotent quasigroups, Discrete Mathematics 312 (2012) 1461–1467  Volume 312, Issue 8, 28 April 2012, Pages 1461–1467  
  16. C. J. Colbourn, J. Zhou, Improving Two Recursive Constructions for Covering Arrays, Journal of Statistical Theory and Practice, 6 (2012) 30–47
  17. J. Zhou, Y. Chang, Further results on large sets of resolvable idempotent Latin squares, J. Combin. Designs 20: 399–407, 2012 (September)
  18. Yanxun Chang, Giovanni Lo Faro, Antoinette Tripodi, Junling Zhou, TBSs in some minimum coverings, Discrete Mathematics, Volume 313, Issue 3, 6 February 2013, Pages 278–285
  19. J. Zhou, Y. Chang, Overlarge sets of Mendelsohn triple systems with resolvability, Discrete Mathematics, Volume 313, Issue 4, 28 February 2013, Pages 490-497
  20. Y. Chang, J. Zhou, Large sets of Kirkman triple systems and related designs,Journal of Combinatorial Theory, Series A 120 (2013) 649-670 Volume 120, Issue 3, April 2013, Pages 649-670
  21. Yanxun Chang, Junling Zhou, Giovanni Lo Faro, Antoinette Tripodi, On tight blocking set in minimum coverings, Electronic Notes in Discrete Mathematics 40 (2013) 365–370.
  22. Chee, Yeow Meng; Colbourn, C.J.; Horsley, D.; Zhou, Junling, Sequence covering arrays, SIAM Journal on Discrete Mathematics, Vol. 27, pp 1844-1861, 2013
  23. J. Fang, J. Zhou, Y. Chang, Nonexistence of some quantum jump codes with specified parameters, Designs, Codes and Cryptography, (2014) 73:223–235, DOI 10.1007/s10623-013-9814-7
  24. Junling Zhou, Yanxun Chang, Yinv Zhang, On the exact size of maximum impulse radio sequences with parameters (m, k,λ, k-1), Discrete Applied Mathematics, Discrete Applied Mathematics 171 (2014) 122–136 http://dx.doi.org/10.1016/j.dam.2014.02.009 
  25. Junling Zhou, Yanxun Chang, New large sets of resolvable Mendelsohn triple systems, Discrete Mathematics 328 (2014) 27–35
  26. Junling Zhou, Yanxun Chang, A new result on Sylvester’s problem, Discrete Mathematics 331 (2014) 15–19, 28 September 2014
  27. Geng Mingming; Zhou, Junling, Large sets of resolvable Mendelsohn triple systems of prime power sizes, DISCRETE MATHEMATICS, Vol. 338 (6), pp 1017-1021, 2015
  28. Junling Zhou, Yanxun Chang, 3-Spontaneous Emission Error Designs from PSL(2, q) or PGL(2, q), J. Combin. Designs,Volume 24, Issue 5,24: 234–245, 2016
  29. Junling Zhou, Yanxun Chang, Bounds on the Dimensions of 2-Spontaneous Emission Error Designs, J. Combin. Designs,Volume 24, Issue 10,24: 439–460, 2016
  30. Hao Zheng, Yanxun Chang, Junling Zhou, Direct constructions of large sets of Kirkman triple systems, Des. Codes Cryptogr. (2017) 83:23–32, DOI 10.1007/s10623-016-0197-4.
  31. Junling Zhou, Yanxun Chang, Bounds and constructions of t-spontaneous emission error designs, Des. Codes Cryptogr. (2017) 85:249–271, DOI 10.1007/s10623-016-0300-x (Nov.)
  32. Hao Zheng,Yanxun Chang, Junling Zhou, Large sets of Kirkman triple systems of prime power sizes, Des. Codes Cryptogr. (2017) 85:411–423, DOI 10.1007/s10623-016-0315-3
  33. Junling Zhou, Zihong Tian, Optimal 1-Spontaneous Emission Error Designs, J. Combin. Designs 25: 556–580, 2017 (December 2017)
  34. Yanxun Chang, Fengzhao Cheng, Junling Zhou, Partial geometric difference sets and partial geometric difference families, Discrete Mathematics, Volume 341, Issue 9, September 2018, Pages 2490–2498
  35. Hao Zheng, Yanxun Chang, Junling Zhou, Existence of LS+(2n41)s, J Combin Des. 26 (2018) 387–400. Issue 8, August 2018
  36. Junling Zhou, Yanxun Chang, Further results on 3-spontaneous emission error designs, Discrete Mathematics 341 (2018) 3057–3074, November 2018
  37. Bohua Zhu, Junling Zhou, New lower bounds on 2-spontaneous emission error designs, Discrete Mathematics 342 (2019) 1152–1158, April 2019
  38. Yanxun Chang, Hao Zheng, Junling Zhou, Existence of frame-derived H-designs, Designs, Codes and Cryptography (2019) 87 (6):1415–1431
  39. Xiangqian Li, Yanxun Chang, Junling Zhou, Group divisible 3‐designs with block size four and group type 1^ns^1, J Combin Des. 27 (2019) 688–700.
  40. Chunxuan Mao, Junling Zhou, The existence of 2-balanced Mendelsohn triple systems, Discrete Mathematics 343 (2020) 111652
  41. Zenghui Fang, Junling Zhou, The sizes of maximal (v,k,k−2,k−1) optical orthogonal codes, Designs, Codes and Cryptography (2020) 88:807–824.
  42. Bohua Zhu, Junling Zhou, Yanxun Chang, 2-(v,5;m) spontaneous emission error designs, Designs, Codes and Cryptography (2020)88:951–970.
  43. Tuvi Etzion, Junling Zhou, An improved recursive construction for disjoint Steiner quadruple systems, J Combin Des. 2020;28:551–567. August 2020
  44. Yanxun Chang, Charles J. Colbourn, Adam Gowty, Daniel Horsley, Junling Zhou, New bounds on the maximum size of Sperner partition systems, European Journal of Combinatorics 90 (2020) 103165. December 2020
  45. Junling Zhou, Wenling Zhou, Wide-sense 2-frameproof codes, Designs, Codes and Cryptography (2020) 88(12): 2507–2519.
  46. Ruijing Liu, Junling Zhou, Pure tetrahedral quadruple systems with index two, J Combin Des. 2021;29:52–72.
  47. Xiangqian Li, Yanxun Chang, Junling Zhou, The existence of r-golf designs, J Combin Des. 2021;29:243–266.
  48. Tuvi Etzion, Junling Zhou, Large sets with multiplicity, Designs, Codes and Cryptography (2021) 89:1661–1690
  49. Zenghui Fang, Junling Zhou, Lidong Wang, Maximum w-cyclic holey group divisible Packings with blocksize three and applications to optical orthogonal codes, J Combin Des. 2021;29:727–749.
  50. Junling Zhou, Bohua Zhu,  Maximum sets of mutually disjoint 2-chromatic Steiner quadruple systems, Finite Fields and Their Applications 76 (2021) 101908